Lankun Guo
Lankun Guo
Hunan Normal University
Verified email at - Homepage
Cited by
Cited by
Power contexts and their concept lattices
L Guo, F Huang, Q Li, GQ Zhang
Discrete Mathematics, 2011
Rough sets induced by ideals in lattices
Q Xiao, Q Li, L Guo
Information Sciences 271, 82-92, 2014
Fuzzy closure systems on L—ordered sets
L Guo, GQ Zhang, Q Li
Mathematical Logic Quarterly 57 (3), 281-291, 2011
Discernibility matrix simplification with new attribute dependency functions for incomplete information systems
G Lang, Q Li, L Guo
Knowledge and information systems 37 (3), 611-638, 2013
On generalised interval-valued fuzzy soft sets
X Zhou, Q Li, L Guo
Journal of Applied Mathematics 2012, 2012
Homomorphisms-based attribute reduction of dynamic fuzzy covering information systems
G Lang, Q Li, L Guo
International Journal of General Systems 44 (7-8), 791-811, 2015
The categorical equivalence between algebraic domains and F-augmented closure spaces
L Guo, Q Li
Order 32 (1), 101-116, 2015
Formal query systems on contexts and a representation of algebraic lattices
Q Li, L Guo
Information Sciences 239, 72-84, 2013
A characterization of novel rough fuzzy sets of information systems and their application in decision making
B Yu, L Guo, Q Li
Expert Systems with Applications 122, 253-261, 2019
A representation of L-domains by information systems
M Wu, L Guo, Q Li
Theoretical Computer Science 612, 126-136, 2016
Homomorphisms between covering approximation spaces
G Lang, Q Li, L Guo
Fundamenta Informaticae 138 (3), 351-371, 2015
A categorical representation of algebraic domains based on variations of rough approximable concepts
L Guo, Q Li, M Huang
International journal of approximate reasoning 55 (3), 885-895, 2014
Formal Contexts for Algebraic Domains
M Huang, Q Li, L Guo
Electronic Notes in Theoretical Computer Science 301, 79-90, 2014
A representation of continuous domains via relationally approximable concepts in a generalized framework of formal concept analysis
L Guo, Q Li, GQ Zhang
International Journal of Approximate Reasoning 114, 29-43, 2019
Locally complete consistent F-augmented contexts: A category-theoretic representation of algebraic L-domains
L Guo, Q Li, L Yao
Discrete Applied Mathematics 249, 53-63, 2018
Representation of algebraic domains by formal association rule systems
L Guo, Q Li, P Valtchev, Y Lin
Mathematical Structures in Computer Science 27 (4), 470-490, 2017
Rough approximations via ideal on a complete completely distributive lattice
H Han, Q Li, L Guo
Soft Computing 20 (5), 1853-1861, 2016
Prime, irreducible elements and coatoms in posets
W Zhou, Q Li, L Guo
Mathematica Slovaca 63 (6), 1163-1178, 2013
Formal F-contexts and Their Induced Implication Rule Systems
L Guo, Q Li, P Valtchev, R Godin
Lecture Notes in Computer Science 7880, 141-155, 2013
Weak approximable concepts and completely algebraic lattices
H Liu, Q Li, L Guo
Nonlinear Mathematics for Uncertainty and its Applications, 683-689, 2011
The system can't perform the operation now. Try again later.
Articles 1–20